MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE FLOOR; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094135
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/27/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported issue.A supplemental report will submitted if additional information becomes available.
 
Event or Problem Description
Siemens became aware of a malfunction that occurred while operating the artis zee floor system.It was reported that the x-ray was released without an operator giving a command or initiating activation.We have no indications of any adverse effects on the health status of the involved patient.
 
Additional Manufacturer Narrative
The investigation of the reported issue was completed by our experts.As per the information received, radiation was active without being triggered intentionally, to assess the reported issue, the system log files were analyzed.The logfile investigation shows that the hand switch activation signal was set and reset several times throughout the day within very short time intervals.The following scenarios were identified: 1) the system did not activate radiation due to a an early release of the hand switch (reset very quickly): no radiation 2) the system did not activate radiation because "block radiation" was activated at the system: no radiation 3) the hand switch pressed signal was present long enough for radiation activation when "block radiation" was not activated: system released radiation a customer service engineer (cse) inspected the system on site and identified visible damage to the hand switch cable.X-ray activation occurred sporadically when the cable was moved, further indicating a defective hand switch cable.The defective hand switch was replaced, and the issue was resolved.The removed hand switch was subsequently returned for detailed analysis.Examination revealed that the hand switch cable was crushed at one location.Mechanical bending of the cable (e.G., during table movement or height adjustment) could cause a short circuit in the damaged wires, potentially triggering unintended radiation exposure.The exact cause and timeframe when the cable was damaged could not be determined retrospectively.The operator manual states that if unintended radiation occurs, radiation can be stopped immediately by pressing the red emergency stop button.There are various indictors of radiation available to the user as well as time limitation of radiation in case of regular operation, unintended activation by system malfunction and unintended activation by operator.Considering measures addressing the risk of unintended radiation release: - limiting the dose exposure (dead man switch in flouro, maximal duration of acquisition scenes).- radiation indicator.- stopping radiation through emergency stop button.The relevant root cause for the unintended radiation was a defective hand switch.The occurrence rate of the aforementioned error pattern was checked.A possible error accumulation or even a systematic error, which leads to a corrective action of the installed base, could not be determined by the investigation.

Brand Name
ARTIS ZEE FLOOR
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1- or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 libery blvd.
malvern, PA 19355
4843234197
MDR Report Key23509375
Report Number3004977335-2025-00129
Device Sequence Number9954942
Product Code OWB
UDI-Device Identifier04056869010045
UDI-Public(01)04056869010045
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094135
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/10/2025
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown